Asymptotic normality in mixture models
ESAIM: Probability and Statistics, Tome 1 (1997), pp. 17-33.
@article{PS_1997__1__17_0,
     author = {Van De Geer, Sara},
     title = {Asymptotic normality in mixture models},
     journal = {ESAIM: Probability and Statistics},
     pages = {17--33},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     zbl = {0867.62026},
     mrnumber = {1382516},
     language = {en},
     url = {http://www.numdam.org/item/PS_1997__1__17_0/}
}
TY  - JOUR
AU  - Van De Geer, Sara
TI  - Asymptotic normality in mixture models
JO  - ESAIM: Probability and Statistics
PY  - 1997
DA  - 1997///
SP  - 17
EP  - 33
VL  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/PS_1997__1__17_0/
UR  - https://zbmath.org/?q=an%3A0867.62026
UR  - https://www.ams.org/mathscinet-getitem?mr=1382516
LA  - en
ID  - PS_1997__1__17_0
ER  - 
Van De Geer, Sara. Asymptotic normality in mixture models. ESAIM: Probability and Statistics, Tome 1 (1997), pp. 17-33. http://www.numdam.org/item/PS_1997__1__17_0/

Birgé, L. and Massart, P., ( 1993), Rates of convergence for minimum contrast estimators, Probab. Th. Relat. Fields 97 113-150. | MR 1240719 | Zbl 0805.62037

Birman, M. and Solomjak, M.J., ( 1967), Piece-wise polynomial approximations of functions of the classes W∞p, Mat. Sbornik 73 295-317. | Zbl 0173.16001

Groeneboom, P. and Wellner, J.A., ( 1992), Information Bounds and Nonparametric Maximum Likelihood Estimation, BMW Seminar, Band 19, Birkhäuser. | MR 1180321 | Zbl 0757.62017

Ossiander, M. ( 1987), A central limit theorem under metric entropy with L2 bracketing, Ann. Probab. 15 897-919. | MR 893905 | Zbl 0665.60036

Pfanzagl, J., ( 1988), Consistency of maximum likelihood estimators for certain nonparametric families, in particular: mixtures, J. Statist. Plann. Inference 19 137-158. | MR 944202 | Zbl 0656.62044

Pollard, D. ( 1984), Convergence of Stochastic Processes, Springer, New York. | MR 762984 | Zbl 0544.60045

Van De Geer, S. ( 1990), Estimating a regression function, Ann. Statist. 18 907-924. | MR 1056343 | Zbl 0709.62040

Van De Geer, S., ( 1991), The entropy bound for monotone functions, Techn. Report TW 91-10, Univ. of Leiden.

Van De Geer, S. ( 1993a), Hellinger consistency of certain nonparametric maximum likelihood estimators, Ann. Statist. 21 14-44. | MR 1212164 | Zbl 0779.62033

Van De Geer, S. ( 1993b), Rates of convergence for the maximum likelihood estimator in mixture models, Techn. Report TW 93-09, Univ. of Leiden.

Van De Geer, S. ( 1995), The method of sieves and minimum contrast estimators, Mathematical Methods of Statistics 4 20-38. | MR 1324688 | Zbl 0831.62029

Van Der Laan, M.J. ( 1993), Efficient and Inefficient Estimation in Semiparametric Models Thesis, Univ. of Utrecht. To appear as CWI tract 44, Centre for Math. and Comp. Sci., Amsterdam. | MR 1376813 | Zbl 0838.62003

Van Der Laan, M. J. ( 1994), Proving efficiency of NPMLE and identities, Techn. Report 44, Un. of California, Berkeley.

Van Der Vaart, A.W. ( 1991), On differentiable functionals, Ann. Statist. 19 178-205. | MR 1091845 | Zbl 0732.62035

Wong, W.H. and Shen, X. ( 1992), Probability inequalities for likelihood ratios and convergence rates for sieve MLE's, Techn. Report 346, Univ. of Chicago.